# SDR SCNA95242

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE VERTICAL EMERGENCY EXIT LIGHT AT THE R-1 DOOR WAS FOUND INOPERATIVE.  RELAMPED LIGHT AND LIGHT TESTED GOOD PER MM 33-50-01.
